# SDR DL72S011854

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 63,977 hours, 47,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 1L DOOR INOP.___BATTERIES DEAD.       _REPLACED BATTERIES IN LIGHT ASSY.  OP CKS NML.
